European Journal of Rheumatology
Case based Review
Isolated testicular vasculitis due to immune checkpoint inhibitor

Isolated testicular vasculitis due to immune checkpoint inhibitor

1.

Department of Internal Medicine, NorthShore University HealthSystem, Evanston, Illinois, USA

2.

Department of Hematology, NorthShore University HealthSystem, Evanston, Illinois, USA

3.

Department of Pathology, NorthShore University HealthSystem, Evanston, Illinois, USA

4.

Department of Rheumatology, NorthShore University HealthSystem, Evanston, Illinois, USA

Eur J Rheumatol 2020; 7: 35-36
DOI: 10.5152/eurjrheum.2019.19061
Read: 161 Downloads: 85 Published: 25 November 2019

Immune checkpoint inhibitors are increasingly being used to treat various malignancies; consequently, more rheumatological side effects, ranging from arthritis to vasculitis, are being reported. Here we present, for the first time, a case of vasculitis involving the testicle in the setting of an immune checkpoint inhibitor. As reported in previous cases, recurrence of a malignancy, as opposed to vasculitis, was initially suspected, thus creating a diagnostic dilemma. These rheumatological side effects have garnered attention as they potentially provide a window into in the pathogenesis of rheumatological diseases.

Cite this article as: Weiner R, Hanson B, Rehman J, Sun B. Isolated testicular vasculitis due to immune checkpoint inhibitor. Eur J Rheumatol 2020; 7(1): 35-6.

Files
ISSN2147-9720 EISSN 2148-4279